MAUDE Adverse Event Report: GLOBUS MEDICAL, INC.; DRIVER SHAFT, 1/4 INCH QUICK-CONNECT, SHORT

GLOBUS MEDICAL, INC.; DRIVER SHAFT, 1/4 INCH QUICK-CONNECT, SHORT
Model Number 6067.0050
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation.It was reported that a "driver shaft, 1/4" quick-connect, short" driver was broken into multiple pieces intra-operatively during final tightening and may have be left within the patient post-operatively.It was revealed the fractured instrument related to the event was unavailable at the time of this writing.An image provided by the reporter showed the tip fragments recovered from the surgical site and the fractured driver.Although tip fracture is consistent with excessive forces applied to the instrument, operative conditions are unable to be replicated, therefore no determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that during a surgery that the tip of the driver was broken into multiple pieces, and parts may be left in the patient post operatively. .
 
Additional Manufacturer Narrative
The device was available for evaluation.A single driver (6067.0050) was returned for evaluation with the tip fractured off.The reported fracture is consistent with excessive force.Due to the inability to replicate operative conditions, no determinations could be made as to the cause of the reported issue.
 
Event or Problem Description

Common Device Name
DRIVER SHAFT, 1/4 INCH QUICK-CONNECT, SHORT
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19309758
Report Number3004142400-2024-00087
Device Sequence Number17870452
Product Code LXH
UDI-Device Identifier00889095167948
UDI-Public00889095167948
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6067.0050
Device Lot NumberADA104CE
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer05/30/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale